# SDR SIMA20251031002

- Difficulty date: October 31, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N766JM
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000305
- Aircraft time: 26,204 hours, 23,208 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 17152666801
- Condition: Faded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PHOTOLUMINESCENT STRIP AT 1A-2A SERVERLY FADED RAR EMERGENCY PHOTOLUMINESCENT STRIP AT 1A-2A IAW ERJ 170 AMM 33-50-21/400 OPS CHK GOOD NO DEFECTS NOTED
